RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 2, Pages 271–298 (Mi izv3967)  

Mixed problems for a system of partial differential equations of first order

V. N. Maslennikova


Full text: PDF file (2176 kB)

Bibliographic databases:
Received: 24.10.1955

Citation: V. N. Maslennikova, “Mixed problems for a system of partial differential equations of first order”, Izv. Akad. Nauk SSSR Ser. Mat., 22:2 (1958), 271–298

Citation in format AMSBIB
\Bibitem{Mas58}
\by V.~N.~Maslennikova
\paper Mixed problems for a~system of partial differential equations of first order
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 2
\pages 271--298
\mathnet{http://mi.mathnet.ru/izv3967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=118937}
\zmath{https://zbmath.org/?q=an:0081.31101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3967
  • http://mi.mathnet.ru/eng/izv/v22/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:201
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019